Subgroup Growth of Virtually Cyclic Right-Angled Coxeter Groups and Their Free Products

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 17
  • Download : 0
We determine the asymptotic number of index n subgroups in virtually cyclic Coxeter groups and their free products as n -> infinity.
Publisher
SPRINGER HEIDELBERG
Issue Date
2019-08
Language
English
Article Type
Article
Citation

COMBINATORICA, v.39, no.4, pp.779 - 811

ISSN
0209-9683
DOI
10.1007/s00493-019-4023-2
URI
http://hdl.handle.net/10203/268058
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0